# SDR UALA2009100203092

- Difficulty date: October 1, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 67,518 hours, 19,600 cycles
- Engine: Pwa PW2037
- System (JASC): 7320 · Fuel Controlling System
- Part: Controller
- Part number: 430219
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT ENG ANALOG N2 MESSAGE ON STATUS PAGE.  RT ENG BLD PSI DROPPED TO 0 FOR 5 SEC.  NOW NORMAL.  REPLACED NR 2 ENG PMA.  COMPLETED ENGINE RUN.  PER TEST 3 ALL INDICATIONS NORMAL.  RT ENG ANALOG N2 MSG DIDN'T RETURN DURING OR AFTER RUN.
